RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 5, Pages 710–717 (Mi mz2634)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Fano Surface of a Real Cubic $M$-Threefold

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: We prove that the Fano surface which parameterizes the set of straight lines on a real $M$-threefold of degree 3 is also an $M$-surface. The converse statement is also true. The proof is based on the results about the intermediate Jacobian of a complex cubic threefold due to C. Clemens and P. Griffiths.

DOI: https://doi.org/10.4213/mzm2634

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:5, 662–668

Bibliographic databases:

UDC: 514.74
Received: 25.08.2004

Citation: V. A. Krasnov, “On the Fano Surface of a Real Cubic $M$-Threefold”, Mat. Zametki, 78:5 (2005), 710–717; Math. Notes, 78:5 (2005), 662–668

Citation in format AMSBIB
\Bibitem{Kra05}
\by V.~A.~Krasnov
\paper On the Fano Surface of a Real Cubic $M$-Threefold
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 5
\pages 710--717
\mathnet{http://mi.mathnet.ru/mz2634}
\crossref{https://doi.org/10.4213/mzm2634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252951}
\zmath{https://zbmath.org/?q=an:1104.14018}
\elib{http://elibrary.ru/item.asp?id=9173127}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 5
\pages 662--668
\crossref{https://doi.org/10.1007/s11006-005-0169-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234150200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-28644451842}


Linking options:
  • http://mi.mathnet.ru/eng/mz2634
  • https://doi.org/10.4213/mzm2634
  • http://mi.mathnet.ru/eng/mz/v78/i5/p710

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “The topological type of the Fano surface of a real three-dimensional $M$-cubic”, Izv. Math., 69:6 (2005), 1137–1167  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. A. Krasnov, “The topological classification of Fano surfaces of real three-dimensional cubics”, Izv. Math., 71:5 (2007), 863–894  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. V. A. Krasnov, “The Albanese Map of the Fano Surface of a Real $M$-Cubic Threefold”, Math. Notes, 84:3 (2008), 356–362  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:195
    Full text:61
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019